EXISTENCE OF NONOSCILLATORY RELATIVELY BOUNDED SOLUTIONS OF SECOND ORDER NEUTRAL DIFFERENTIAL EQUATIONS
Journal of Al-Qadisiyah for Computer Science and Mathematics,
2019, Volume 11, Issue 2, Pages 63-71
AbstractIn this paper some sufficient conditions are obtained to insure the existence of positive solutions which is relatively bounded from one side for nonlinear neutral differential equations of second order. We used the Krasnoselskii’s fixed point theorem and Lebesgue’s dominated convergence theorem to obtain new sufficient conditions for the existence of a Nonoscillatory one side relatively bounded solutions. These conditions are more applicable than some known results in the references. Three examples included to illustrate the results obtained.
- Article View: 40
- PDF Download: 24